# SDR SWAA2015032637863

- Difficulty date: October 29, 2014
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 68,928 hours, 65,002 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921230
- Part serial: 002309528
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, OUTER SKIN CRACKED AT OUTER HANDLE ACCESS CUT OUT, UPPER AFT CORNER.  REPAIRED SKIN IAW ER & EA.
